# SDR SWAA2024020636639

- Difficulty date: December 30, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 LBL 24.75 AT PASSENGER CABIN 2023-784211<[01] TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B21038259 DUE DATE: 16/OCT/24;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; D/D: 25-JAN-24 AND TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N: 112820025; D/D: 01-FEB-24.;[03] REPLACED SUPPORT ANGLE LOCATED BS 695 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DRAWING 273A9110 SHEET 6 REV A;[04] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED BS 695 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DRAWING 273A9110 SHEET 6 REV A SEE INDIVIDUAL SIGNS OFF BELOW;[05] REPLACED SUPPORT ANGLE LOCATED BS 695 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DRAWING 273A9110 SHEET 6 REV A SEE INDIVIDUAL SIGNS OFF BELOW RII CERTIFIED
